# SDR CA140328002

- Difficulty date: March 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Aircraft time: 2,071 hours
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99146691
- Condition: Loose
- Location: Te Flaps
- Part time: 2,063 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PRE-FLIGHT WALK-AROUND, THE CREW NOTICED THE RT INBD FLAP WAS NOT SITTING FLUSH WITH THE AFT EDGE OF THE WING.  THE INBD SECTION OF THE INBD FLAP WAS PROTRUDING, EXTENDED, APPROXIMATELY 1" TO 1" FROM THE AFT EDGE OF THE WING. THE OTBD SECTION OF THE INBD FLAP WAS IN THE CORRECT POSITION. THIS CAUSED THE OTBD SECTION OF THE FLAP TO CHAFE/WEAR AGAINST THE WING.  THE FLAP ACTUATOR, PN: 9914669-1, BALLSCREW LOCKNUT WAS FOUND TO BE LOOSE, ALLOWING THE BALLSCREW TO ROTATE AND BECOME MISALIGNED. THE MEANS OF SECURING THAT LOCKNUT IS THROUGH A TAB WASHER, PLAIN WASHER, WAS STILL BENT OVER, BUT WAS NOT PROVIDING ANY MEANS OF SECURING THE NUT. THE IPC ONLY SHOWS THE ACTUATOR ASSEMBLY, PN: 9914669-1.  WE INSPECTED THE REMAINING ACTUATORS, LT & RT AND FOUND ALL NUTS SLIGHTLY LOOSE, WITH 1 TAB WASHER OPEN.
